CAN'T FIGURE OUT WHAT TO DO...

Discussion in 'Fibromyalgia Main Forum' started by pamela, Oct 2, 2002.

  1. pamela

    pamela New Member

    I wrote a post today on the tylenol I was taking...actually Lorcet 10, and now maybe I should switch to a non-tylenol or smaller strength of tylenol pain reliever. Don't want liver or kidney damage. The Lorcet 10 works great, but I don't know what to ask for when I go to my appt. Oct. 11th. Tylenol w/ codeine is the only thing I can take.. NO Ansaids, or asprin or antidepressants..to many inert ingredients I have reactions to. Most meds have the lactose or some filler that has alcohol or sugar chemical. Major headaches and fatigue from that stuff. Nsaids kill my stomach also). Thanks for your replies. You all so very wonderful!!!!!!!!!!!! Love and Kind Hugs-- Pamela

    P.S. Maybe Norco or something like that? I have metal bolt in my knee and staples in my ankle and a hump on top of my foot that swells daily --from a wreck plus FMS. 4 Toes were all broken sideways too. I walk w/ a limp. Major walking pain. Thanks again!!! Just need some friendly advice.
  2. pamela

    pamela New Member

    I wrote a post today on the tylenol I was taking...actually Lorcet 10, and now maybe I should switch to a non-tylenol or smaller strength of tylenol pain reliever. Don't want liver or kidney damage. The Lorcet 10 works great, but I don't know what to ask for when I go to my appt. Oct. 11th. Tylenol w/ codeine is the only thing I can take.. NO Ansaids, or asprin or antidepressants..to many inert ingredients I have reactions to. Most meds have the lactose or some filler that has alcohol or sugar chemical. Major headaches and fatigue from that stuff. Nsaids kill my stomach also). Thanks for your replies. You all so very wonderful!!!!!!!!!!!! Love and Kind Hugs-- Pamela

    P.S. Maybe Norco or something like that? I have metal bolt in my knee and staples in my ankle and a hump on top of my foot that swells daily --from a wreck plus FMS. 4 Toes were all broken sideways too. I walk w/ a limp. Major walking pain. Thanks again!!! Just need some friendly advice.
  3. poodlegirl

    poodlegirl New Member

    Geez, bless your heart. I feel for you not being able to take different kinds of pain relievers. Just tell your doctor on the 11th the same thing you wrote here-
    Tylenol w/ codeine is the only thing I can take.. NO Ansaids, or asprin or antidepressants..to many inert ingredients I have reactions to. Most meds have the lactose or some filler that has alcohol or sugar chemical. Major headaches and fatigue from that stuff. Nsaids kill my stomach also).
    Tell him exactly what you can and cannot tkae and why and let him sort it out. Also double check his prescriptions with your pharmacy. I have found that you need not only good docs but good pharmacists who are willing to listen and help you sort thru what you are allergic to. Good luck and let us know!
  4. Mikie

    Mikie Moderator

    You have really been through a lot. I'm so sorry. Have you been to a pain specialist? They usually have more tricks in their bags than regular docs. Good luck.

    Love, Mikie
  5. queenbee69

    queenbee69 New Member

    Hi Pamela! I cant really say much more than everyone else did about pain stuff. I myself cant take much either. I hope you find out what you need to know so you can help yourself. I answered your email from a few days ago and must have screwed it up. If you find Queenbee69 response, you'll find it. I think! Ha! Good luck....queenbee69

[ advertisement ]